# SDR IPXA2018062983181

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 25,931 hours, 17,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 231XJF DELAMINATED.   FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
